April 15, 2017, 7:30 am to 7:30 pm (eastern daylight)
7:30 am - 12 hour race starts
1:30 pm - 6 hour race starts
7:30 pm - all races end
Start/Finish: the picnic shelter across the street from the Camp Jordan Arena, East Ridge, TN
The RRCA Championship Event Series is one of the oldest distance running traditions in the US, dating back to 1958 when the RRCA awarded their first championship designation. The goal of the RRCA Championship Event Series is to shine a spotlight on well-run, community-based events, and to promote the sport of running by recognizing the top performing runners in the Open, Masters (40+), Grand Masters (50+), and Senior Grand Masters (60+) categories for both men and women as RRCA Champions.
The 2017 Locomotion 12 (12 hour solo event) has been designated as the Road Runners Club of America (RRCA) State Ultra Championship Event for Tennessee. State Championship medals will be awarded to top overall, master (40+), grandmaster (50+), and senior grandmaster (60+) male and female marathon winners.
$30 for 6 hour solo race before April 1, 2017 / $40 after
$40 for 12 hour solo race before April 1, 2017 / $50 after
Online registration available through UltraSignup.com. Registration closes at 11:59 pm est. on Wednesday April 12, 2017. No race day registration will be available.
Registrations are non-refundable and non-transferable.
2 mile paved loop around Camp Jordan.
Individuals have 6 or 12 hours to run and/or walk as many 2 mile laps as they can. A 2 mile lap must be completed in full for it to count.
A full aid station for solo racers is available at the start/finish of each lap. The aid station will be stocked with water, sports drinks, and food. Solo racers are welcome to set up a chair, with a small bag for storing extra clothes or food in this aid station.
Please note this a run/walk event. No bikes, skates, or other modes of transportation allowed.
Bibs and timing chips for the 12 hour race can be picked up on race morning from 6:30 am - 7:15 am.
Bibs and timing chips for the 6 hour race can be picked up on race day from 12:30 pm - 1:15 pm.
At packet pick-up please be sure to get your photo taken in our photo booth so your finisher's "swag" can be printed while you run.
This is a low key, low frills race.
All participants will receive a personalized race photo at the end of the race (be sure to stop by the photo booth before you start the race so we can take your picture!).
There are no race t-shirts, finishers medals, or other swag.
What? Why NO shirts or medals? Because we want to keep costs down and enable more people to participate. Feel free to make your own t-shirt or medal - be creative!
If there are no shirts or medals why am I paying $30 - $50? Because races have expenses. Your entry fees go to cover rental fees for Camp Jordan, timing fees, rental of port-a-potties, food and drink, the printing of race photos, the purchasing of race awards, and other race related expenses. Any proceeds from the race will go to the Chattanooga Track Club, a non-profit promoting walking and running in the greater Chattanooga area.
Awards for overall male and female champion, masters male and female champion (40 + over), and grandmaster male and female champion (50 + over) in both the 6 hour and 12 hour races. The 12 hour race will also include a senior grandmaster male and female champion (60 + over). Champions in the 12 hour race will also received State Champions awards from RRCA. Awards are based on greatest number of laps completed. The 2 mile lap must be completed in full to count. Ties broken by time, with the individual completing the distance in the fastest time winning.
The start/finish is located at the picnic shelter across the street from the Camp Jordan Arena in East Ridge, TN (just a few miles outside Chattanooga, TN).
Camp Jordan is located at 323 Camp Jordan Parkway in East Ridge, TN: